Hardy spaces of conjugate temperatures

Tom 122 / 1997

Martha Guzmán-Partida Studia Mathematica 122 (1997), 153-165 DOI: 10.4064/sm-122-2-153-165

Streszczenie

We define Hardy spaces of pairs of conjugate temperatures on $ℝ_{+}^{2}$ using the equations introduced by Kochneff and Sagher. As in the holomorphic case, the Hilbert transform relates both components. We demonstrate that the boundary distributions of our Hardy spaces of conjugate temperatures coincide with the boundary distributions of Hardy spaces of holomorphic functions.

Autorzy

  • Martha Guzmán-Partida

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek